Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Strattera light headed Hattree

Posted by blondegirl47 on March 25, 2003, at 9:42:13

In reply to Re: Strattera light headed, posted by Hattree on March 25, 2003, at 9:37:50

This medication is a 24 hour time release. I would do a search on the internet to read about all side effects. I have gained 2 pounds this week, if I can't get the hunger under control this medication will have to go. Its taken me a year to lose 23 pounds, and even though I feel better it won't be worth gaining back that weight. I still have 30 to go.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:blondegirl47 thread:133458
URL: http://www.dr-bob.org/babble/20030325/msgs/212493.html